# SDR DALA1226426818

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL- DAMAGED LOCATION: STA 345 - 365  LBL 20.  FABRICATED REPLACEMENT PART PER BAC DWG 141N5150.  INSTALL INTERCOSTAL (QC 2058) REPLACED WEB REF BAC DWG 141N5150.
